about two months ago a small dose of Morphine was added to my standard Baclofen solution. The morphine concentration added was equivalent to a 25 m Fentenayl patch. At that time, I notice some swelling in my feet, but nothing serious. Late last week, I had the solution in my pump changed again. I continued with the Baclofen/Morphine combination, but the Morphine was increased an addition 20%. Now my legs, ankles, and feet are extremely swollen. Has anyone ever experienced anything like this with with Morphine? I will call the PM tomorrow, but wanted to see whether others have experienced this too.
Co-Forum Moderator for Chronic Pain
Rare neurodegenerative /movement disorder called “Multiple System Atrophy”. Mobility issues,, neuropathic pain, spasticity, central apnea, collagenous colitis, pain, swallowing and respitory involvement, Implants: intrathecal pump & neurostimulator. Extra features: O2 & wheelchair
Post Edited (Stella Marie) : 7/8/2009 3:54:15 PM (GMT-6)